Does Bisacodyl Have An Effect On People With Stomach Acid?
Hello, my father has not released a chapter for 1 week, and even my father has gastric pain. Does the administration of dukolak medication affect the stomach …?
Hello, thank you for the question to HealthReplies.com
Dulcolax is a drug that contains bisacodyl. Bisacodyl is a stimulant type laxative that works by increasing intestinal contractions. Bisacodyl itself does not have any direct side effects on the stomach (if your father has gastric pain such as gastritis or gastric ulcer or GERD). Bisacodyl will not increase stomach acid production, the protective layer of the stomach will erode, or worsen the wound in the stomach if there are injuries in the stomach. However Bisacodyl can cause some side effects as well as nausea, vomiting and abdominal discomfort (such as symptoms of stomach pain), abdominal pain, stomach cramps, and diarrhea. Your father may still use Bisacodyl to help him defecate, but your father still must know that there are possible emergence of these side effects. The symptoms of these side effects usually disappear after your father defecates.
Next, advise your father to eat more fibrous food, drink more water, and do more physical activity (not just sitting or lying down).
So much information from me, hopefully enough answer